# SDR SWAA2022050403241

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,072 hours, 29,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 LOWER SIDEWALL EXIT LIGHT LENS MISSING(LEFT SIDE)(11B) / [01] INSTALLED NEW LENS IAW AMM 33-51-01
